MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BOLT 16MM; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. BOLT 16MM; PIN, FIXATION, THREADED
Catalog Number 103201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2x16mm bolts sheared intra-operatively.It is unknown whether the procedure was delayed and if there was a backup device available.Also, it is unknown if there was an impact or affectation to the patient due to this issue.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
BOLT 16MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8244504
Report Number1020279-2019-00150
Device Sequence Number14050636
Product Code JDW
UDI-Device Identifier03596010031983
UDI-Public03596010031983
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103201
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1